Earlier in 2021, health experts warned that the Moderna vaccine could cause a painful reaction in the arm several days after inoculation. Dubbed “COVID arm,” the side effect was reported by several patients in the U.S. who experienced a large red lesion around the injection site.
Medical experts refer to the side effect as delayed cutaneous hypersensitivity, meaning “a delayed reaction on the skin.”
Dr. Debra Jaliman, who has a private practice in Manhattan, New York City, explained that the side effect seems to be an allergic reaction that occurs after getting an injection. The site where the injection occurred is firm and red, and others also experience itching, with the lesion being painful to touch.
Unlike other side effects that often occur within a day or two, COVID arm can appear even five to nine days after the first shot.
Visit Vaccines.news to learn more about the painful and often dangerous side effects of coronavirus vaccines.
Tagged Under: adverse reactions, Big Pharma, coronavirus, coronavirus vaccine, covid-19, covid-19 pandemic, men’s health, Moderna, Pfizer, skin health, Skin reactions, vaccine guidance, Vaccine injuries, vaccines, women’s health, Wuhan coronavirus